Optimization Online


Computing All Nonsingular Solutions of Cyclic-n Polynomial Using Polyhedral Homotopy Continuation Methods

Yang Dai (yangdai***at***uic.edu)
Sunyoung Kim (skim***at***math.ewha.ac.kr)
Masakazu Kojima (kojima***at***is.titech.ac.jp)

Abstract: All isolated solutions of the cyclic-n polynomial equations are not known for larger dimensions than 11. We exploit two types of symmetric structures in the cyclic-n polynomial to compute all isolated nonsingular solutions of the equations efficiently by the polyhedral homotopy continuation method and to verify the correctness of the generated approximate solutions. Numerical results on the cyclic-8 to the cyclic-12 polynomial equations, including their solution information, are given.

Keywords: Polynomial, Cyclic Polynomial, Homotopy Continuation Methods, Polyhedral Homotopy, Cheater's Homotopy.

Category 1: Other Topics (Other )

Citation: Journal of Computational and Applied Mathematics Vol.152, No.1-2, 83-97 (2003)


Entry Submitted: 04/23/2002
Entry Accepted: 04/23/2002
Entry Last Modified: 04/29/2004

Modify/Update this entry

  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository


Coordinator's Board
Classification Scheme
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Programming Society